On the asymptotic normality of the L2 -error in partitioning regression estimation

Jan Beirlant, László Györfi

Research output: Contribution to journalArticle

31 Citations (Scopus)


The L2-error of the partitioning regression estimator of a regression function m(x)=E(Y|X=x) using a cubic partition is shown to be asymptotically normal under the condition that X has a continuous density f of bounded support and Y satisfies some moment condition.

Original languageEnglish
Pages (from-to)93-107
Number of pages15
JournalJournal of Statistical Planning and Inference
Issue number1-2
Publication statusPublished - Aug 1 1998



  • Central limit theorem
  • Nonparametric regression estimation
  • Partitioning estimate
  • Primary 62H12
  • Secondary 62G05

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this